# SDR AALA202403283306

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 42,777 hours, 17,876 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOIT GROUNDED: LEFT REAR LAVATORY DOOR STICKS THE DOOR STICKS ON THE BOTTOM ON THE LEFT SIDE. ADJUSTED AFT LEFT LAVATORY DOOR. PER CMM 25-40-64.
